# SDR AALA20170302005

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 63,840 hours, 7,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0703
- Condition: Low Pressure
- Location: L4 Door
- Part time: 44,185 hours, 5,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY EVACUATION SLIDE BOTTLE PRESSURE IS TOO LOW. REMOVED AND REPLACED SLIDE IAW WORK CARD 25-94-25. OPERATIONAL CHECK GOOD.
